MathSciNet Relay Station
MathSciNet bibliographic data
MR1823935 (2002f:32042) 32M10 (14M15)
Wolf, Joseph A. Real groups transitive on complex flag manifolds. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2483–2487 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement